| Model Number |
TPL0059 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: no parts returned for product analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that one screw was placed laterally compared to the planned trajectory during an l3-s1 case.The surgeon began at s1 right, worked upwards to l3, and then moved to the left side.A confirmation spin confirmed that l3 right was placed too laterally by 3.5 to 10 mm.The surgeon acknowledged that this was a challenging case due to the patient's bmi of 41, complex anatomy, and a significant amount of soft tissue.The site decided to use the navigation system to replace the screw at l3 right.There was no patient harm and the procedure was delayed less than one hour.
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to perform a system check out and they found no failures.The system functioned as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.